|exercise induced diarrhea
Apr 5, 2001
Response from Dr. Fisher
I don't think so. However it is possible that a person with an unusually sensitive GI tract/colon might have this reaction, especially if they have irritable bowel syndrome. You might want to redirect this question to Dr Dieterich, the GI tract is his specialty. AF
Weight loss and Height loss
Re: Facial Wasting question form Jan 2/01 - AF
- Rash After Swallowing Sperm Sign Of HIV AIDS
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- White Bumps After Licking Penis Worried I Have HIV
- Can Chlorine Cause A Vaginal Discharge?
- Is Brown Discharge A Symptom Of Vaginal Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.